# SDR ASAA0440098

- Difficulty date: April 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE CLEARING MEL FOR MISSING LENS FOR THE FLOOR TRACK LIGHTING AT ROW 10, FOUND TRACK LIGHTING INOPERATIVE, ROWS 13-16 AND ROWS 21-23.  REPAIRED BROKEN WIRES.  (M)
